Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering with PCOS, have facial hair, have vomiting on taking diane-35 or yamini. What can be done?

hi doctor...m suffering from PCOS since from 5 years..and i always have irregular periods..i have facial hair , 2 or 3 times try to take diane-35 n yamini but the moment i take the mediciene i feel like vomiting i never completed its full 21 days cycle....please suggest me what i do. i am on Eltroxin since from 5 years...
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  72 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor